Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 284, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 10, 2017, 11:50 AM CDT for Seward County, Stevens County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2017, 11:50 AM CDT (16:50 UTC)
- Expired
- Aug 10, 2017, 12:28 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Seward County, KS, Stevens County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 11:51 AM CDT | TSTM WND GST 60 | 4 Ssw Woods, KS | TWO TO THREE INCH TREE LIMBS WERE BROKEN. THE TIME WAS RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 520 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
594
WUUS53 KDDC 101650
SVRDDC
KSC175-189-101745-
/O.NEW.KDDC.SV.W.0284.170810T1650Z-170810T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1150 AM CDT THU AUG 10 2017
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southwestern Seward County in southwestern Kansas...
Southeastern Stevens County in southwestern Kansas...
* Until 1245 PM CDT
* At 1149 AM CDT, a severe thunderstorm was located 4 miles southwest
of Woods, or 10 miles east of Hugoton, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Liberal and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1649Z 290DEG 35KT 3713 10117
HAIL...1.00IN
WIND...60MPH
$$
TURNER5 follow-up statements
259
WWUS53 KDDC 101654
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1154 AM CDT THU AUG 10 2017
KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1154 AM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...
At 1154 AM CDT, a severe thunderstorm was located 3 miles south of
Woods, or 10 miles northwest of Liberal, moving southeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Liberal and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1654Z 290DEG 35KT 3711 10111
HAIL...1.50IN
WIND...60MPH
$$
TURNER723
WWUS53 KDDC 101658 CCA
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1158 AM CDT THU AUG 10 2017
KSC175-189-101745-
/O.COR.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1158 AM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...
At 1157 AM CDT, a severe thunderstorm was located 4 miles south of
Woods, or 10 miles northwest of Liberal, moving southeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Liberal and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3708 10133 3725 10125 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1654Z 290DEG 35KT 3711 10111
HAIL...1.75IN
WIND...60MPH
$$
TURNER930
WWUS53 KDDC 101706
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1206 PM CDT THU AUG 10 2017
KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1206 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...
At 1206 PM CDT, a severe thunderstorm was located near Liberal,
moving southeast at 40 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Liberal and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3704 10121 3720 10111 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1706Z 290DEG 35KT 3707 10097
HAIL...1.25IN
WIND...<50MPH
$$
TURNER672
WWUS53 KDDC 101721
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1221 PM CDT THU AUG 10 2017
KSC175-189-101745-
/O.CON.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1221 PM CDT THU AUG 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHWESTERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES...
At 1220 PM CDT, a severe thunderstorm was located near Liberal,
moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Liberal and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3703 10116 3720 10111 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1720Z 290DEG 35KT 3702 10080
HAIL...1.00IN
WIND...<50MPH
$$
TURNER238
WWUS53 KDDC 101728
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1228 PM CDT THU AUG 10 2017
KSC175-189-101737-
/O.CAN.KDDC.SV.W.0284.000000T0000Z-170810T1745Z/
Seward KS-Stevens KS-
1228 PM CDT THU AUG 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEWARD AND
SOUTHEASTERN STEVENS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened
below severe limits. Therefore, the warning has been cancelled.
LAT...LON 3703 10116 3720 10111 3716 10085 3700 10090
3700 10110
TIME...MOT...LOC 1722Z 290DEG 35KT 3700 10072
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 9:13 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 10, 9:13 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 913 AM CDT Thu Aug 10 2017 .SYNOPSIS... Issued at 257 AM CDT Thu Aug 10 2017 The synoptic pattern through Sunday will be characterized by upper level troughing over the northern plains and upper midwest and a baroclinic zone across the southern and central plains. A component of the mid level flow across the Rockies will result in weak low level troughing over the southern high plains and low level moisture inflow into southwestern Kansas along with weak cold fronts approaching from the north before stalling. Unseasonable strong mid to high level flow across the Rockies with embedded disturbances can be expected. There is no sign even after this weekend of upper level ridging returning to the plains. Instead, a mainly zonal flow pattern with embedded disturbances will develop and persist, along with continued ample low level moisture from the south. && .UPDATE... Issued at 913 AM CDT Thu Aug 10 2017 Updated grids and forecast products through tonight to align with current trends and thinking. Presently, weak thunderstorms are entering western Morton county, with stronger activity in eastern Colorado approaching Hamilton county from the west. Included some pops in the short term to accomodate this activity. HRRR/12z NAM solutions spread this activity into the SW zones through midday, and will probably need to increase pops again for this scenario. Storm intensity will likely increase by afternoon as instability increases. Much more concerned about severe potential this evening and tonight. New 12z NAM shows continuity from many of its previous runs, showing MCS generation starting near the KS/CO border north of Syracuse around 7 pm, with a severe forward- propogating MCS blasting its way SE across SW KS this evening and tonight, exiting the southern zones (Oklahoma border) by 4 am. Included large hail and damaging winds in the grids for the NW zones this afternoon. More importantly, included damaging winds and heavy rain in the grids for all zones this evening and tonight. A high end damaging wind event is possible, given the strong convective /QPF signal 12z NAM is displaying. Along with increasing severe mention in products, will be enhancing severe risk in social media, perform a conference call with emergency management around midday, and coordinate with SPC to increase severe risk categories (particularly for wind and for tonight). && .SHORT TERM...(Today and tonight) Issued at 257 AM CDT Thu Aug 10 2017 A weak cold front will approach western Kansas this evening as a disturbance in northwesterly flow passes to our northeast. Ample low level moisture, surface heating and 40-50kt 0-6 km bulk shear all point to the possibility of thunderstorms, some severe. Supercell structures are possible this afternoon and early this evening before the convection evolves into a large cluster, possibly accompanied by damaging wind. This event will end in the late evening hours along the Oklahoma state line. Hail as large as tennis balls and wind gusts in excess of 70 mph are expected with the strongest storms. Highs today should reach into the 80s after the morning fog burns off. Temperatures tonight will fall back into the lower to middle 60s. .LONG TERM...(Friday through Wednesday) Issued at 257 AM CDT Thu Aug 10 2017 There are chances for thunderstorms every day, except perhaps for Sunday. Heavy rainfall will be the main concern although given the aforementioned upper level pattern with upper level jet persisting, severe weather certainly can't be ruled out. Placement of low level boundaries and air mass recovery will be key to any severe episodes and these won't be known with much detail until perhaps the day before. High temperatures will be mainly in the upper 70s to 80s unless it happens to be raining in the afternoon. Lows should be in the lower to middle 60s given that dewpoints should stay close to that range along with light nighttime winds. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 603 AM CDT Thu Aug 10 2017 LIFR stratus and areas of LIFR fog can be expected at Hays through 14z Thursday. Low clouds and fog will also be possible around Garden City, Dodge City, and Liberal but at this time it does not appear that the fog will be as dense as what is currently expected at Hays early this morning. The LIFR/IFR stratus will gradually improve through late morning from southwest to northeast with VFR conditions expected at all TAF sites by 18z Thursday. Scattered thunderstorms are expected to develop ahead of an upper level disturbance this afternoon as it exits the Central Rockies and moves out into the Western High Plains. Areas most favorable for this convection will be along a surface cold front that will be cross southwest Kansas between 21z Thursday and 03z Friday. Models indicating VFR conditions likely this afternoon and early tonight but mvfr to possibly even a brief period of IFR conditions will be possible with the stronger thunderstorms. These stronger storms will also producing very heavy rainfall and gusty winds. && .PRELIMINARY POINT TEMPS/POPS... DDC 86 64 83 66 / 40 70 20 50 GCK 85 62 81 65 / 50 70 20 50 EHA 87 62 80 64 / 30 80 20 50 LBL 90 65 82 67 / 20 80 20 50 HYS 84 62 82 65 / 50 60 10 50 P28 90 67 85 68 / 50 70 30 50 && .DDC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 10 AM CDT /9 AM MDT/ this morning for KSZ030-031-043>046-061>065-075>079. && UPDATE...Turner SYNOPSIS...Finch SHORT TERM...Finch LONG TERM...Finch AVIATION...Burgert
Hazardous weather outlook, Aug 10, 4:11 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 411 AM CDT Thu Aug 10 2017 KSZ030-031-043>046-061>066-074>081-084>090-110915- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 411 AM CDT Thu Aug 10 2017 /311 AM MDT Thu Aug 10 2017/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Thunderstorms with localized heavy rain are expected to develop this afternoon and evening. These could be severe with hail as large as tennis balls and wind gusts in excess of 70 mph. An isolated tornado or two is also possible. Day 1 Hazards ------------- * Tornado: Limited risk * Hail: Elevated risk * Thunderstorm wind damage: Elevated risk * Flooding: Elevated risk * Lightning: Elevated risk * Fog: Significant risk .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Days 2-7 Discussion ------------------- There are chances for thunderstorms with locally heavy rain every day, with the lowest chance on Sunday. Severe storms with hail and damaging wind can't be ruled out. Days 2-7 Hazards ---------------- * Friday - Flooding: Elevated risk - Lightning: Elevated risk * Saturday - Flooding: Limited risk - Lightning: Elevated risk - Severe thunderstorm: Limited risk * Sunday - Lightning: Limited risk * Monday - Lightning: Limited risk * Tuesday - Lightning: Limited risk * Wednesday - Lightning: Limited risk .SPOTTER INFORMATION STATEMENT... Storms spotters will be needed this afternoon and early tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo jf
In the hours before
Special weather statement, Aug 10, 9:57 AM CDT, 1 hour 53 minutes before
Special Weather Statement National Weather Service Dodge City KS 857 AM MDT THU AUG 10 2017 KSZ061-101600- Hamilton KS- 857 AM MDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON COUNTY UNTIL 1000 AM MDT... At 857 AM MDT, Doppler radar was tracking a strong thunderstorm very near Holly, or 20 miles west of Syracuse, moving east at 30 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Syracuse, Coolidge and Medway. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3826 10204 3826 10157 3780 10156 3779 10204 TIME...MOT...LOC 1457Z 268DEG 25KT 3803 10212 TURNER
Special weather statement, Aug 10, 10:23 AM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Dodge City KS 1023 AM CDT THU AUG 10 2017 KSZ061-074-101615- Stanton KS-Hamilton KS- 1023 AM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAMILTON AND STANTON COUNTIES UNTIL 1115 AM CDT/1015 AM MDT/... At 1023 AM CDT/923 AM MDT/, Doppler radar was tracking a strong thunderstorm 15 miles northwest of Manter, or 18 miles northwest of Johnson City, moving southeast at 20 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Johnson City and Big Bow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3781 10204 3782 10154 3743 10155 3759 10204 TIME...MOT...LOC 1523Z 278DEG 16KT 3772 10204 TURNER
Special weather statement, Aug 10, 11:08 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1108 AM CDT THU AUG 10 2017
KSZ074-075-085-101700-
Stanton KS-Stevens KS-Grant KS-
1108 AM CDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORTON...WESTERN
GRANT...SOUTHEASTERN STANTON AND NORTHWESTERN STEVENS COUNTIES UNTIL
NOON CDT...
At 1107 AM CDT, Doppler radar was tracking a strong thunderstorm 3
miles south of Big Bow, or 11 miles east of Johnson City, moving east
at 35 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Ulysses, Big Bow, Hickok and The Milepost Elevator.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3771 10158 3761 10120 3729 10135 3738 10156
3739 10156 3739 10157 3744 10169
TIME...MOT...LOC 1607Z 289DEG 30KT 3751 10156
TURNERSpecial weather statement, Aug 10, 11:21 AM CDT, 29 minutes before
Special Weather Statement National Weather Service Dodge City KS 1121 AM CDT THU AUG 10 2017 KSZ043-101700- Scott KS- 1121 AM CDT THU AUG 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTT COUNTY UNTIL NOON CDT... At 1120 AM CDT, Doppler radar was tracking strong thunderstorms across western Scott county, moving east at 35 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Scott City, Modoc, Grigston, Shallow Water, Pence, Manning, Scott State Lake and The Tractor Elevator. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3868 10071 3828 10072 3828 10112 3868 10113 TIME...MOT...LOC 1620Z 273DEG 37KT 3846 10093 TURNER
Special weather statement, Aug 10, 11:36 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1136 AM CDT THU AUG 10 2017
KSZ075-076-085-086-101715-
Seward KS-Stevens KS-Grant KS-Haskell KS-
1136 AM CDT THU AUG 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEWARD...SOUTHEASTERN
GRANT...EASTERN STEVENS AND SOUTHWESTERN HASKELL COUNTIES UNTIL 1215
PM CDT...
At 1135 AM CDT, Doppler radar was tracking a strong thunderstorm near
Moscow, or 11 miles northeast of Hugoton, moving southeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Liberal, Hugoton, Moscow, Cave and Woods.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3716 10143 3745 10126 3735 10077 3700 10090
3700 10092
TIME...MOT...LOC 1635Z 287DEG 41KT 3728 10120
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 17 min |
| Aug 9, 8:07 PM CDT | Special Weather Statement | DDC | Barber | 38 min |
| Aug 9, 8:21 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 19 min |
| Aug 9, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 20 min |
| Aug 9, 8:27 PM CDT | Special Weather Statement | DDC | Comanche | 33 min |
| Aug 10, 4:31 AM CDT | Dense Fog Advisory | DDC | Edwards, Ellis, Finney, Ford, Grant, Gray and 10 more | 5 hr |
| Aug 10, 9:57 AM CDT | Special Weather Statement | DDC | Hamilton | 63 min |
| Aug 10, 10:23 AM CDT | Special Weather Statement | DDC | Stanton | 52 min |
| Aug 10, 10:34 AM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 41 min |
| Aug 10, 11:08 AM CDT | Special Weather Statement | DDC | Grant | 52 min |
| Aug 10, 11:21 AM CDT | Special Weather Statement | DDC | Scott | 39 min |
| Aug 10, 11:36 AM CDT | Special Weather Statement | DDC | Seward, Stevens | 39 min |
| Aug 10, 12:03 PM CDT | Special Weather Statement | DDC | Gray, Hodgeman, Lane, Ness | 57 min |
| Aug 10, 1:39 PM CDT | Flash Flood Watch | DDC | Barber, Clark, Comanche, Finney, Ford, Grant and 12 more | 15 hr |
| Aug 10, 1:52 PM CDT | Severe Thunderstorm Warning | DDC | Trego | 53 min |
| Aug 10, 2:11 PM CDT | Tornado Warning | DDC | Trego | 49 min |
| Aug 10, 2:32 PM CDT | Tornado Warning | DDC | Trego | 43 min |
| Aug 10, 2:48 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 57 min |
| Aug 10, 3:10 PM CDT | Flash Flood Warning | DDC | Trego | 3 hr |
| Aug 10, 3:15 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 30 min |
| Aug 10, 3:16 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush, Trego | 44 min |
| Aug 10, 4:04 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 22 min |
| Aug 10, 4:14 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 46 min |
| Aug 10, 4:48 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Stafford | 57 min |
| Aug 10, 5:18 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 21 min |
| Aug 10, 5:30 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 60 min |
| Aug 10, 5:42 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 63 min |
| Aug 10, 6:24 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 66 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.